# SDR RAIA950614

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 864
- Engine: Garrtt TPE33112UA
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gaskets
- Part number: 8961153
- Condition: Leaking
- Location: Rt Engine
- Part time: 6,773 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FAT - FLT NR 4752 - RT ENGINE COULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED RT ENGINE BLEED AIR GASKETS.  GROUND RUNS REVEALED NORMAL OPERATION.  (M)
